Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19296
Title: THE FIBONACCI GROUPS F(4K+2, 4)
Authors: THOMAS, RM
First Published: 1-Jan-1990
Publisher: MARCEL DEKKER INC
Citation: COMMUNICATIONS IN ALGEBRA, 1990, 18 (11), pp. 3759-3763
DOI Link: 10.1080/00927879008824107
ISSN: 0092-7872
Links: http://hdl.handle.net/2381/19296
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.